# SDR AALA201709219018

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 57,012 hours, 27,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT GALLEY DOOR GIRT BAR DETACHED. REINSTALLED AFT GALLEY DOOR SLIDE GIRT BAR IAW GPM 25-62-00.
